# SDR DHLA2009743542

- Difficulty date: January 18, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 660 HAS DOUBLE DRILLED HOLES AT RBL 62.5.  REPAIRED FLOORBEAM AS REQUIRED IN EO COO-2-53-470-08 DATED 12/17/08.  REF FAA FORM 8110-3 DATED 12/24/08 AND ASTAR EVA B253-00205 FOR REPAIR APPROVAL.
